MathSciNet Relay Station
MathSciNet bibliographic data
MR2677605 49Q15 (49Q20)
Ambrosio, Luigi The Caccioppoli-De Giorgi theory of perimeters and its more recent developments. (Italian) Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 21 (2010), no. 3, 275–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement